# SDR USAA950501

- Difficulty date: March 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407US
- Make and model: Boeing 737401
- Aircraft serial: 23877
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 69434772
- Condition: Corroded
- Location: Bs 787-767
- Part time: 19,492 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND 1 INCH DIAMETER SPOTS OF CORROISON AT SCREW HOLES, BS 787-767 S-25R.  REPAIRED PER SRM 51-10-02.  CORROSION TASK NR C53-208-01, CORROSION LEVEL 2.  (W)
